# SDR Q2SA708003

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N708SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24196
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272U4400505
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

SHORTLY AFTER TAKEOFF THE CREW CALLED IN TO NOTIFY, HAD LEFT BODY GEAR PRIMARY/ALT LIGHT ON PER QRH AND ARE RETURNING TO ORD, 110 THOUSAND POUNDS OF FUEL WAS DUMPED AS A PRECAUTION BEFORE LANDING.  DURING GROUND INSPECTION, MAINTENANCE WAS UNABLE TO IDENTIFY ANY OBVIOUS DAMAGE TO THE AFFECTED SYSTEM EXCEPT FOR A RUPTURED HYDRAULIC LINE FROM THE LT BODY TRUCK POSITIONING FUSE TO THE SUPPORT BRACKET ON THE TRUCK.  INSTALLED TEMPORARY HYDRAULIC FLEXIBLE LINES, TWO EACH IAW GMM 6.3-1.  RESET HYDRAULIC FUSE AND BLED TILT ACTUATOR IAW 32-13-24. TILT ACTUATOR OPS CHECK NORMAL, IAW AMM 32-13-15.
